# SDR AWXA200501615

- Difficulty date: December 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,264 hours, 40,714 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Part number: 4051601935
- Part serial: 86090452
- Condition: Malfunctioned
- Location: Nr 1 Afcs
- Part time: 45,970 hours, 31,518 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 478 - CREW REPORTED THAT ON INITIAL TAKEOFF AT HEADING SELECT, THE AIRCRAFT LOST HEADING BUG, AIRSPEED BUG, F/O COURSE INDICATOR, STEERING BARS ON FLT DIRECTOR, AND AUTOPILOT.  CREW RETURNED TO PHX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE MCP AND THE FCC, CHANNEL B, OPERATIONAL CHECKS WERE GOOD PER TC R1B22001.  COMPUTER, FLIGHT CONTROL, AUTOPILOT; PN 4051600-913; SN 86100696; MFG HONEYWELL; TT 57803; TC 40447; TSR 38511.
